# SDR AU000565

- Difficulty date: July 1, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ring
- Part number: 206010451005
- Condition: Cracked
- Location: Main Rotor Mast
- Part time: 4,639 cycles
- Component: Main Rotor Mast, Bell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR SWASHPLATE INNER RING CRACKED ON RIGHT INPUT ARM LOCATED APPROXIMATELY 5 MM (0.2 INCH) BEHIND THE SPHERICAL BEARING.  (X)
